# SDR SWAA2013041714936

- Difficulty date: March 23, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 436.5 TO BS 437, STR 2R.  REPAIRED SKIN PER ER AND EA.
